

## ANNEX 83 – POSITIVE ENERGY DISTRICTS WORKING MEETING Agenda

11–12 September 2023

Main venue: room I + II, Starling Hotel + Teams virtual room

Subtask venues: room I (STB), room II (STD), business suite 1001 (STA), business suite 1003 (STC), Starling Hotel + Teams virtual rooms

N.B. All times are in (Central European Summer Time, Time of Zurich)

## AGENDA

Day 1: Monday September 11th Annex plenary session and parallel sessions

Starling Hotel, Room I + II Link for plenary session: <u>Click here to join the meeting</u>

09:00	Welcome, Annex 83 status recap & introduction in the chat
20 min	Presentation of Annex status
	by Francesco Guarino & Francesco Reda
	Preparing for the next ExCo meeting on November 2023
	Write Introductions in chat at the same time with the presentation:
	Roll Call: Everybody writes Name and Affiliation and tasks of interests in the Teams chat
9:20	Morning stretching:
40 min	Each participant introduce herself/himself from the stage (name, affiliation, country, subtasks that interests them)
10:20	Subtask presentations A & B (20 min presentation + 10 min discussion each)
60 min	Presenting subtask work plan advancement and tasks contents
11:20	Break
15 min	Subtask presentations C & D (20 min presentation + 10 min discussion each)
11:35	Presenting subtask work plan advancement and tasks contents
60 min	Preparing for today's exercise Presentation by
12:35	Francesco Guarino
10 min	<ul> <li>Announcing date for the next meeting;</li> </ul>
	<ul> <li>Guidance for parallel sessions: mapping projects, initiatives and networks connected to the Annex for participants (<u>Link</u>) and updating common Gantt diagram (<u>Link</u>);</li> </ul>
12:45 90 min	<b>Break</b> Lunch at Starling Hotel restaurant

Annex 83 – Positive Energy Districts Working Meeting Agenda for 11–12 September 2023



14:15 Duration deci subtask lead		
Day 2: Tuesday September 12th Annex subtask recap session, PhD talks and Technical tour		
	Link for plenary session (from 13:30), day 2: <u>Click here to join the meeting</u>	
09:30 <i>150 min</i>	<ul> <li>Technical tour (meet at Starling Hotel or directly at UNIL)</li> <li>10:00 Meet and greet, Meeting room: Synathlon building, room n°2212.</li> <li>10:05 Presentation "Ecological transition strategy of UNIL". (Delphine Douçot, UNIL   Université de Lausanne, Direction Transition écologique et Campus)</li> <li>the general ecological transition strategy with a special focus on energy.</li> <li>What UNIL did during the last 10 years, and what UNIL intent to do in the next years.</li> <li>10:35 Technical tour of key features at UNIL (Charles-Albert Rey, Head of Building and Infrastructure department of UNIL Infrastructure and work Service)</li> <li>visit of the technical gallery and the lake water pumping station</li> <li>11:45 End of site visit and return to Starling Hotel</li> </ul>	
12:00 90 min	Break Lunch (Starling Hotel restaurant)	
13:30 90 min	Starling Hotel, Room I + II Recap of subtask sessions and alignment of subtask activities (4x10 min presentations + 50 min discussion in the end) Chair Francesco Guarino & Francesco Reda This session is mainly for subtask leaders, but open to others All Subtasks present their results & the summary of the subtask advancements (10 min each). Discussion for harmonizing subtask activities (all subtask leaders make notes, 50 min)	
15:00	<ul> <li>Ph.D Talks         Chairs: Francesco Guarino, Matthias Haase         </li> <li>Co-ordinations of ocean energy supported zero-emission harbour-to-harbour buildings in the Greater Bay Area         Shijie Zhou         The Hong Kong Polytechnic University         </li> <li>Non-linear time series models for characterisation and simulation of scandinavian buildings heat demand         Justinas Smertinas     </li> </ul>	



Technical University of Denmark

Territorial acupuncture through the use of Positive Energy Districts (PEDs): application proposal and comparison between subpolar and Mediterranean climates Federica Leone University of Catania

## The choice of multiple benefits for PED and CPCC: an analysis model with Best Worst Scaling method Marco Volpatti

Polytechnic of Turin

A fast one-stop-shop Assessment and Simulation framework for Positive Energy Districts Simon Schneider University of Applied Sciences (Wien), Climate-fit Building and District Solutions

Design and Operational Strategies to Foster the Transition of Existing Renewable Energy Communities towards Positive Energy Districts Emanuele Cutore University of Catania

17:00 Close the meeting- Francesco Reda, Francesco Guarino